# SDR SWAA2017051113688

- Difficulty date: April 22, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 63,280 hours, 36,916 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8310
- Condition: Corroded
- Location: Bs 294-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INNER CREASE BEAM ANGLE CORRODED BETWEEN BS 294 TO 360.   REPAIRED CREASE BEAM IAW SRM & DWG.
